RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 3, Pages 89–95 (Mi mz4703)  

Summation theorem for inductive dimensions

S. V. Kotkin

M. V. Lomonosov Moscow State University

Abstract: A bicompactum with $\dim=1$ and $\operatorname{ind}=\operatorname{Ind}=3$, whichis the union of three of its own closed subsets, each of which is one-dimensional in all senses, is constructed.

Full text: PDF file (1350 kB)

English version:
Mathematical Notes, 1992, 52:3, 983–942

Bibliographic databases:

UDC: 513.83
Received: 20.07.1990

Citation: S. V. Kotkin, “Summation theorem for inductive dimensions”, Mat. Zametki, 52:3 (1992), 89–95; Math. Notes, 52:3 (1992), 983–942

Citation in format AMSBIB
\Bibitem{Kot92}
\by S.~V.~Kotkin
\paper Summation theorem for inductive dimensions
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 3
\pages 89--95
\mathnet{http://mi.mathnet.ru/mz4703}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1194131}
\zmath{https://zbmath.org/?q=an:0790.54045}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 3
\pages 983--942
\crossref{https://doi.org/10.1007/BF01209613}


Linking options:
  • http://mi.mathnet.ru/eng/mz4703
  • http://mi.mathnet.ru/eng/mz/v52/i3/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:115
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020